Regularity results for quasilinear degenerate elliptic obstacle problems in Carnot groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 141 (2019), pp. 65-105.

Let {X1,...,Xm} be a basis of the space of horizontal vector fields on the Carnot group 𝔾=(N,)(m<N). We establish regularity results for solutions to the following quasilinear degenerate elliptic obstacle problem

ΩAXu,Xup-22AXu,X(v-u)dxΩB(x,u,Xu)(v-u)dx+Ωf(x),X(v-u)dx,forallv𝒦ψθ(Ω),
where A=(aij(x))m×m is a symmetric positive-definite matrix with measurable coefficients, p is close to 2, 𝒦ψθ(Ω)={vHW1,p(Ω):vψa.e.inΩ,v-θHW01,p(Ω)}, ψ is a given obstacle function, θ is a boundary value function with θψ. We first prove the CX0,α regularity of solutions provided that the coefficients of A are of vanishing mean oscillation (VMO). Then the CX1,α regularity of solutions is obtained if the coefficients belong to the class BMOω which is a proper subset of VMO.

DOI : 10.4171/RSMUP/15
Classification : 35, 00
Mots-clés : Carnot group, quasilinear degenerate elliptic obstacle problem, CX0,α regularity, CX1,α regularity
Du, Guangwei 1 ; Niu, Pengcheng 1 ; Han, Junqiang 1

1 Northwestern Polytechnical University, Xi'an, Shaanxi, China
@article{RSMUP_2019__141__65_0,
     author = {Du, Guangwei and Niu, Pengcheng and Han, Junqiang},
     title = {Regularity results for quasilinear degenerate elliptic obstacle problems in {Carnot} groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {65--105},
     publisher = {European Mathematical Society Publishing House},
     address = {Zuerich, Switzerland},
     volume = {141},
     year = {2019},
     doi = {10.4171/RSMUP/15},
     mrnumber = {3962821},
     zbl = {1422.35064},
     url = {https://www.numdam.org/articles/10.4171/RSMUP/15/}
}
TY  - JOUR
AU  - Du, Guangwei
AU  - Niu, Pengcheng
AU  - Han, Junqiang
TI  - Regularity results for quasilinear degenerate elliptic obstacle problems in Carnot groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2019
SP  - 65
EP  - 105
VL  - 141
PB  - European Mathematical Society Publishing House
PP  - Zuerich, Switzerland
UR  - https://www.numdam.org/articles/10.4171/RSMUP/15/
DO  - 10.4171/RSMUP/15
ID  - RSMUP_2019__141__65_0
ER  - 
%0 Journal Article
%A Du, Guangwei
%A Niu, Pengcheng
%A Han, Junqiang
%T Regularity results for quasilinear degenerate elliptic obstacle problems in Carnot groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2019
%P 65-105
%V 141
%I European Mathematical Society Publishing House
%C Zuerich, Switzerland
%U https://www.numdam.org/articles/10.4171/RSMUP/15/
%R 10.4171/RSMUP/15
%F RSMUP_2019__141__65_0
Du, Guangwei; Niu, Pengcheng; Han, Junqiang. Regularity results for quasilinear degenerate elliptic obstacle problems in Carnot groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 141 (2019), pp. 65-105. doi : 10.4171/RSMUP/15. https://www.numdam.org/articles/10.4171/RSMUP/15/

Cité par Sources :